International Journal of Analysis and Applications (Oct 2014)

Absolute Monotonicity of Functions Related To Estimates of First Eigenvalue of Laplace Operator on Riemannian Manifolds

  • Feng Qi,
  • Miao-Miao Zheng

Journal volume & issue
Vol. 6, no. 2
pp. 123 – 131

Abstract

Read online

The authors find the absolute monotonicity and complete monotonicity of some functions involving trigonometric functions and related to estimates the lower bounds of the first eigenvalue of Laplace operator on Riemannian manifolds.